Some properties of the Kullback-Leibler number

Chaganty, Narasinga R. ; Karandikar, Rajeeva L. (1996) Some properties of the Kullback-Leibler number Sankhya: The Indian Journal of Statistics, Series A, 58 (1). pp. 69-80. ISSN 0972-7671

Full text not available from this repository.

Official URL:


In this paper we obtain some useful properties of the Kullback-Leibler (K-L) number. For example, we show that the K-L number is jointly lower semi-continuous in both arguments, on the class of probability measures endowed with the weak topology. We use some of these properties to obtain a generalization of Sanov's theorem, and establish the large deviation principle for the bootstrap empirical measure, for almost all infinite sample sequences.

Item Type:Article
Source:Copyright of this article belongs to Indian Statistical Institute.
Keywords:Bootstraps; Large Deviations; Empirical Measure; Kullback-Leibler Number
ID Code:73328
Deposited On:02 Dec 2011 08:23
Last Modified:02 Dec 2011 08:23

Repository Staff Only: item control page